MathSciNet Relay Station
MathSciNet bibliographic data
MR2278753 (2008b:14024) 14F30 (11G25 12H25 14G22)
Kedlaya, Kiran S. Fourier transforms and $p$-adic `Weil II'. Compos. Math. 142 (2006), no. 6, 1426–1450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement